MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4458
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead safety switch was triggered on the right ventricular (rv) lead due to out-of-range impedance, which resulted in noise on the rv channel due to the change to unipolar programming.The pacemaker was programmed to dual chamber pacing without sensing.There was loss of capture at 2.0 v and capture was achieved once a high output was obtained; however, the physician elected to implant a leadless pacemaker (non-boston scientific product) rather than do an rv lead revision.It is unknown if the rv lead remains implanted.No additional adverse patient effects were reported.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12114236
Report Number2124215-2021-17864
Device Sequence Number4898337
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public00802526060953
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2012
Device Model Number4458
Device Catalogue Number4458
Device Lot Number419881
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date07/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR